once again, two steps forward and a giant leap back

If I am so tired for sequential days (nights?) of lost sleep that I begin losing days as well… there is a problem.  Got up to therapeutic level with the lithium and it is causing such interrupted sleep that I am finally facing the fact that it will not work for me.  My sleep debt is so high at this point, I’m wondering how many days it will take for recovery.  So I’m tapering off and I’m notifying the psychiatrist’s office that the side effects were impairing my sleep.  The headache makes me feel dull witted and the fatigue-queasy/dizziness have both contributed to misery.  Other than mum taking us to see Harry Potter, I found my day to be a complete frivolous loss.

Can’t type more.  Sleeping medication takig over.

moonfire

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s